Couldn't find what you looking for?

TRY OUR SEARCH!


I have brother that is 19 years old, and he started with weight lifting lately. Since then, he has noticed acne on his shoulders and back. We wonder if that could became reason for acne occurring. He started to takes Minocin and Retin-A for these acne problem. This has been working very well, but we wonder if that is good enough for him and are there some side effects of using it.

Loading...


Few months ago I was on Minocin too. Anyway, I stopped with using that medicine pretty quick. I can’t say it didn’t work, but my skin became so sensitive to the sun. I have heard for one case where girl got second degree burns from the sun while she was trying to work acne out with Minocin. That’s why I started to use cream with high UV protection factor, but still I have noticed my skin is sensitive to the sun too much. I decided, instead of risking skin cancer, I will stop with this. I wanted to try with using tea tree oil, and I found that to be the best remedy of all I have been tried until now. As you see, I doubt there is any medicine which doesn’t cause any side effect. If acne appearing is connected with his weight lifting I am not so sure, maybe he could visit dermatologist for right information and appropriate treatment for his acne.
Reply

Loading...